# SDR FDEA2019060631217

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,523 hours, 26,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT NOTED L/H SIDE EMERG. LIGHTS AND  EXIT SIGN SHORTLY ILLUMINATING.   REPLACED BATTERY PACK ON POS. 1 ACC AMM  33-51-07-902-001 REV. 123.16 TESTED PER AMM. ALL  WORKING SATIS.
